Health knowledge made personal

Complementary & Alternative Medicine Community

Overview Blog Posts Discussions People
Join this community!
› Share page:

What can be taken to ease the metallic taste in your mouth after chemo treatments


Posted by Rose

 
Answers (2)
Sort by: Newest first | Oldest first

Hi Rose,

My name is Jessica. My father has been diagnosed with Stage IV Lymphatic Cancer. He is on a heavy regiment of Chemo followed by a Noubagin shot to increase his red blood cells. He goes once every three weeks with one week off. It has been 5 full months and he has recently been saying how he just can't eat as much anymore due to the awful metallic taste in his mouth.  I am so glad I landed this website. Hopefully someone can find an answear for us.

Acupuncture is excellent for alleviate side effects of chemo treatments, including nausea, fatigue, metallic taste in mouth, poor appetite, digestive disturbance and neuropathies.  Good luck, Rose!
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: